# SDR WWMA9700015

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Lavatory
- Part time: 12,607 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED DURING PASSENGER BOARDING.  MAINTENANCE CLEANED THE SMOKE DETECTOR.
